Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
138 Doctors are Online

Red sores on penis, using flashlight masturbating device, using Neosporin, no results. Treatment?

Embarassing as it is, on Sunday I used a Fleshlight device masturbating. It may have had bacteria or been dirty as I may not have cleaned it properly. The next morning I woke to 7 to 8 small openred sores on the shaft of my penis a few on the top close to the head and a few below and on the right spaced out a little ways. Tried hydrogyn peroxide and neosporin they seem to be infected hence the bright red infection around the sores. I ve put a&d and neosporin on them the last few days however they don t seem to be going away or healing and the friction from my boxers keeps them agitated. I do not have any other symptoms or pains hpwever these are very sore and sensitive, especially when showering/water. I m very embarrassed and do not want to go go my female doctor I ve never had any signs of genital problems or like this. I assume it is a bacterial infection from the fleshlight(pocket vagina ). How do I treat this? I disposed of the fleshlight and have not had any sexual activity or masturbation since.
Asked On : Tue, 18 Dec 2012
Answers:  1 Views:  422
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Urologist 's  Response
Jul 2016
Hello
Thanks for your query.Based on the facts that you have stated it appears that you have lacerations over shaft of the penis due to friction of the device that you used for masturbation.Please take some antibiotics like Doxycyclin twice daily and clean the lacerations every day and apply some ointment and If it is embarrassing you due to inner wares it will be better if you cover the penis with proper dressing and bandage.It should heal up in two weeks.
Answered: Thu, 20 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor